# SDR UIEA2023051000448

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 114,008 hours, 17,374 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMP - VERT FIN L/E FAIRING 321A FOUND DENT MARK( DENT AREA REPAIRED AS PER RI NO : RI-55-30-16232 REV A )
